MAUDE Adverse Event Report: BECTON DICKINSON MEDICAL SYSTEMS SAFETYGLIDE; NEEDLE, HYPODERMIC, SINGLE LUMEN

BECTON DICKINSON MEDICAL SYSTEMS SAFETYGLIDE; NEEDLE, HYPODERMIC, SINGLE LUMEN
Catalog Number 305901
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/18/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
H.3.If a device evaluation and/or device history review is completed, a supplemental report will be filed.
 
Event or Problem Description
It was reported that the bd needle sftygld 25x5/8 rb needle pulled out of the hub.The following information was provided by the initial reporter: material #:305901 batch#:5301004 verbatim: subq needle malfunction upon administration.Rn drew up atropine as ordered with red blunt fill needle.Switched needle to subq needle per standard process for injection administration.Drug given in entirety and rn went to initiate safety mechanism on needle before disposal.Needle detached from device at syringe end of needle and remained in patient¿s abdomen sticking out.Rn then had to carefully pull bare needle from patient¿s abdomen for disposal as it was no longer attached to the rest of the safety device.Verified again that needle was not expired and still within date for appropriate use.
 
Event or Problem Description
No additional information was provided.
 
Additional Manufacturer Narrative
(b)(4).- supplemental mdr - needle pulled out of hub one photo was provided showing a packaging blister top web with a syringe and needle assembly positioned beside it.The syringe is shown without the needle attached, and the needle is placed separately next to the assembly.Based on the investigation and review of the photo evidence, the reported condition is confirmed.A device history record review was completed for material number 305901, lot 5301004.All in process and final visual inspections were performed as required, and no quality notifications related to the reported condition were identified.The lot met acceptance criteria per the inspection control plan, was approved for shipment, and is in compliance with applicable product specifications.Complaints received for this device and reported condition will continue to be tracked and trended.Information will be captured on trend reports and monitored monthly, and our business team regularly reviews the collected data to identify any emerging trends.

Brand Name
SAFETYGLIDE
Common Device Name
NEEDLE, HYPODERMIC, SINGLE LUMEN
Manufacturer (Section D)
BECTON DICKINSON MEDICAL SYSTEMS
route 7 and grace way
canaan CT 06018
Manufacturer (Section G)
BECTON DICKINSON MEDICAL SYSTEMS
route 7 and grace way
canaan CT 06018
Manufacturer Contact
helen cox (mdr)
75 north fairway drive
vernon hills, IL 60061
8473935694
MDR Report Key23984927
Report Number1213809-2025-00809
Device Sequence Number14597030
Product Code FMI
UDI-Device Identifier00382903059010
UDI-Public(01)00382903059010(11)251028(17)300930(10)5301004
Combination Product (Y/N)N
Initial Reporter StateMD
Initial Reporter CountryUS
PMA/510(K) Number
K951254
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 02/03/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number305901
Device Lot Number5301004
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/19/2025
Supplement Date Received by Manufacturer12/22/2025
Initial Report FDA Received Date01/06/2026
Supplement Report FDA Received Date02/03/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured10/28/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown